THURSDAY, FEBRUARY 21

8:00-4:30 pm                   4-H Photography photos due to the AgriLife Extension Office

5:00 pm                          4-H Photography judged

SATURDAY, FEBRUARY 23

9:00 am                          Parade line up
10:00 am                        Parade

          

MONDAY, FEBRUARY 25

8:00 am                         Horse - Check registration papers

8:00-10:00 am                4-H Clothing Fashion Storyboards are due to the AgriLife Extension Office for judging.

8:30 am                         Horse Show (NRS Arena)

10:30 am                       Public Speaking - Weatherford College-WC

7:00 pm                         Queen Contest



TUESDAY, FEBRUARY 26

7:00 am                      Arrival of:
                                    Breeding Dairy Goats        

                                Longhorn Cattle
                                  (Check papers on arrival)

                                Breeding Swine        
                                  (In place by 3:00 pm)

8:30 am                         Horse Show (NRS Arena)


10:00 am                        Breeding Dairy Goat Show
                                  (Release following shows)

11:00-3:00 pm                4-H Clothing Interviews at the AgriLife Extension Office
         
12:00 noon                     Arrival of:
                                      Rabbits

1:00 pm                         Meat Pen Rabbits judged
                       Followed by:
                                     Breeding Rabbits

1:00 pm                         Longhorn Show
                       -Steers followed by heifers
                               (Released following show)
                                          
4:00 pm                         Breeding Swine Show
                               (Released following show)

6:30 pm                         4-H Parade of Fashion


WEDNESDAY, FEBRUARY 27

8:00 am                          Arrival of:
                                       Broilers
                                      
 - Must be in place and wing band cards turned in for broilers by 8:30 am.
                                       Breeding Poultry

8:00-1:00 pm                  Arrival of:
                                      Market Lambs
                                      Market Wethers
                                           -
Must be in place by 1:00 pm.

8:00-3:00 pm                  Arrival of:
                                      Market Swine
                                           -
Must be in place by 3:00 pm.
              
8:00-4:00 pm                  Arrival of:
                                      Market Steers
                                      Beef Heifers
                                           -
Must be in place by 4:00 pm.

9:00 am                          Broiler Show
                           Followed by:
                                       Breeding Poultry Show    
                                           (Released following shows)

10:00 am                        Dog Show

2:00 pm                         
Weighing & Classifying of:
                                    Market Lambs
                        Immediately followed by:
                                  Weighing & Classifying of:
                                    Market Wethers
                                    -Weight/Breed cards are due to Superintendents once your animal is weighed.

4:00 pm                         Weighing & Classifying of:
                                    Market Swine
                        Immediately followed by:
                                  
Weighing & Classifying of:                                     
                                    Market Steers
                                   -Weight/Breed cards are due to Superintendents once your animal is weighed.


4:00-7:00 pm                -Registration papers & tattoos checked on Beef Heifers


THURSDAY, FEBRUARY 28

7:00-10:00 am                    Arrival of:
                                         Breeding Boer Goat
                                         -Registration papers and tattoos will be checked upon arrival.

7:30-10:00 am                    Arrival of:
                                         4-H Foods, Crafts & Photography
                                         FCCLA Foods & Crafts
                                         Horticulture

8:00 am                             Market Swine show
                            Followed by:
                                    Invitational Celebrity Show

10:30 am                            FCCLA Food & Crafts judged
                                         4-H Food & Crafts judged
                                         Horticulture judged

4:00 pm                            Market Lamb Show
                            Followed by:
                                       Breeding Boer Goat Show
                                       Market Wether Show        

4:00 pm                            Agricultural Product Identification—Poultry Barn

5:00 pm                            Ag Mechanics begin moving in
                                      -  
Must be in place by 8 am Friday

5:00-7:00 pm                     Viewing of:
                                        4-H, FCCLA & Horticulture exhibits


FRIDAY, MARCH 1

8:00 am                            Prospect Steer Show
                           Immediately followed by:
                                        Market Steer Show

10:00 am                          Agricultural Mechanics judged

12:00 noon                       Release of:
                                           Market Goats, Lambs, & Hogs

1:00 pm                            Breeding Beef Heifer Show (All Beef Animals released at conclusion of show)

4:00 pm                            Pictures taken of:                                        
                                           4-H Food, Crafts, and Photography winning entries

4:15 pm                            Pictures taken of:
                                           FCCLA winning entries

4:00-5:00 pm                    4-H & FCCLA Food, Craft, Clothing, Photography and Horticulture released

5:00 pm                           Heart of a Champion Show

SATURDAY, MARCH 2

9:00-11:00 am                  Judging Contest

10:00 am                          Pet Show

11:00-12:30 pm                 Bar-B-Q Meal

12:30 pm                          Awards

1:00 pm                            2019 WCYF Auction

2:00 pm                            Release of all remaining projects


SCHEDULE OF EVENTS